MathSciNet Relay Station
MathSciNet bibliographic data
MR2388896 34K11 (34K40 47N20)
Hanuštiaková, Ľubica; Olach, Rudolf Nonoscillatory bounded solutions of neutral differential systems. Nonlinear Anal. 68 (2008), no. 7, 1816–1824.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement